# SDR ASAA0280044

- Difficulty date: February 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1001191
- Part serial: 3178
- Condition: Discharged
- Location: Portable Light
- Part time: 20,190 hours, 11,143 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - PREFLIGHT CHECK, FOUND FORWARD PORTABLE EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT BATTERY.  LIGHT THEN OPERATED NORMALLY.  (M)
